# SDR SWIA20240000514

- Difficulty date: May 14, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD UPPER TRACK IS BENT ON LOWER SECTION     (C-CHECK RO 8/22/2024)     NEW TRACK, LOWER SECTION NOW IDENTIFIED AS 670-53-62-102-3 AND UPPER SECTION NOW IDENTIFIED AS 670-53-62-102-1, INSTALLED IAW CRJ 700 SRM 53-61-58-201-002-A01, PAGE 204, PARAGRAPH 5.B. (8) & (12). OPS TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
